# SDR 20001128AP001

- Difficulty date: June 21, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N141WE
- Make and model: Doug DC-10-40
- Aircraft serial: 46661
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB01751
- Condition: Corroded
- Location: Lt Wing
- Part time: 51,694 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON LT WING UPPER REAR SPAR CAP AFT FLANGE AT THREE LOCATIONS, STATIONS ORS 433, 451 AND 455.  FOUND CORROSION WAS REMOVED AND FASTENERS WERE REPLACED IAW EO CH-00-007 AND BOEING TLX ALI-FCO 00-0244H DTD 10 APR 00.  RELEASED AIRCRAFT FOR REVENUE SERVICE.  (M)
